MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH 1.8MM DIA DRILL BIT 16MM STOP LGTH 23MM FOR 90° SCREWDRIVER; DRILL, BONE, POWERED

OBERDORF SYNTHES PRODUKTIONS GMBH 1.8MM DIA DRILL BIT 16MM STOP LGTH 23MM FOR 90° SCREWDRIVER; DRILL, BONE, POWERED
Model Number 03.505.086
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional product code: dzj.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Without a lot number, the device history records review could not be completed as no product was received.Device is not distributed in the united states but is similar to device marketed in the usa.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported on an unknown date that during a ssro surgery on (b)(6) 2019, the 2 drill bits (03.505.086) were broken when drilling left side after the right.The surgery was completed and there was no harm to the patient.It was unknown whether there was a surgical delay or not.Concomitant device reported: unknown hand piece (part # unknown, lot # unknown, quantity 1).This is report 1 of 2 for (b)(4).

Brand Name
1.8MM DIA DRILL BIT 16MM STOP LGTH 23MM FOR 90° SCREWDRIVER
Common Device Name
DRILL, BONE, POWERED
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key9498201
Report Number8030965-2019-71284
Device Sequence Number2981949
Product Code DZI
UDI-Device Identifier10887587013688
UDI-Public(01)10887587013688
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K082649
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.505.086
Device Catalogue Number03.505.086
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/03/2019
Initial Report FDA Received Date12/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1